# SDR AALA20160112007

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 91,872 hours, 14,502 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  SHEAR TIE AT FS 1395, BETWEEN STRINGER 38L & 39L IS CORRODED.  REMOVED SHEAR TIE, FABRICATED REPLACEMENT SHEAR TIE FROM SAMPLE ON SHOP ORDER C7NU, INSTALLED REPLACEMENT SHEAR TIE IAW SRM 51-10-02-0G.
